home
Get the things you need in as soon as 1 hour.
Order everything from groceries to household essentials for delivery to your door.
universal product cart
slide 1 of 1, Children's Mucinex Night Time Mixed Berry Flavor Multi-Symptom Cold Relief Liquid,
Mucinex

Children's Mucinex Night Time Mixed Berry Flavor Multi-Symptom Cold Relief Liquid

Cold, Multi-Symptom, Night Time, Mixed Berry Flavor, Liquid
Ingredients
Active Ingredients: In Each 10 ml: Acetaminophen (325 mg), Diphenhydramine HCl (12.5 mg), Phenylephrine HCl (5 mg). Purpose: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propylene Glycol, Propyl Gallate, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum.
allergen icon
contains acetaminophen; contains acetaminophen, ask a doctor or pharmacist); to make a child sleepy; with any other drug containing diphenhydramine, even one used on the skin; in a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug; contains an MAOI, ask a doctor or pharmacist before giving this product